MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Model Number e2012-11
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the complaint device for evaluation.When we attempted to inflate the internal carotid balloon with saline, we observed a leak at the proximal end of the safety balloon.We observed a cut on this end of the balloon that resulted in this device failure.Based on our device evaluation, it is likely that this device was improperly handled by the user at the hospital.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.Further, we have not received any other complaints of a similar nature for devices from this lot.Device was not used in the patient.Procedure was completed using another f3 shunt that they had in stock.
 
Event or Problem Description
During pre-use check, when surgeon attempted to inflate the internal carotid balloon with saline, he observed a leakage at the safety balloon.Device was not used for the procedure.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington, ma
MDR Report Key9826199
Report Number1220948-2020-00032
Device Sequence Number654386
Product Code MJN
UDI-Device Identifier00840663101290
UDI-Public00840663101290
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model Numbere2012-11
Device Catalogue NumberE2012-11
Device Lot NumberPFT3608
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1